Journal of Symbolic Logic

Main Gap for Locally Saturated Elementary Submodels of a Homogeneous Structure

Tapani Hyttinen and Saharon Shelah

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We prove a main gap theorem for locally saturated submodels of a homogeneous structure. We also study the number of locally saturated models, which are not elementarily embeddable into each other.

Article information

Source
J. Symbolic Logic, Volume 66, Issue 3 (2001), 1286-1302.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183746560

Mathematical Reviews number (MathSciNet)
MR1856742

Zentralblatt MATH identifier
0994.03031

JSTOR
links.jstor.org

Citation

Hyttinen, Tapani; Shelah, Saharon. Main Gap for Locally Saturated Elementary Submodels of a Homogeneous Structure. J. Symbolic Logic 66 (2001), no. 3, 1286--1302. https://projecteuclid.org/euclid.jsl/1183746560


Export citation